# SDR ASOA2015110514100

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG SEAT TRACK AT LBL9 BETWEEN FS 559.00 & 559.00+80, MARKED & NEED TO BE EVALUATED.  EVALUATED CORROSION ON SEAT TRACK & FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49 CORROSION BLENDED IAW SRM 51-21-06, SRM 53-51-49 STATES TO USE SRM 53-21-49 IAW ALLOWABLE DAMAGE LIMITS.  REMOVED SEAT TRACK AT LBL9 BETWEEN FS 559.00-559.00+80 IAW AMM 53-01-11-000-802.  INSTALLED NEW SEAT RAIL AT LBL9, FROM FS 559- FS 559+80 IAW AMM 53-01-11-400-802.  LOCATED & DRILLED 30EA HOLES IN SEAT RAIL IAW SRM 51-40-11.
